# SDR YENA2025032400277

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 61,227 hours, 21,885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1337, JFK-STI. 'FA REPORTS TEMPORARY SMELL DESCRIBED AS (ELECTRICAL BURNING) BETWEEN ROW 7 AND 10 DURING FINAL APPROACH ( THALES AVANT IFE (ENTIRE SYSTEM) ); REACTIVATED AVANT SYSTEM AND PERFORMED AIRCRAFT WIRING INSPECTION AND COMPONENT INSPECTION BETWEEN ROWS 7 THROUGH 10 A/C LEFT AND A/C RIGHT REF AMMS TASK 44-21-00-210-801/803 NO EVIDENCE OF ELECTRICAL BURNING RAN IFE SYS FOR TWO HRS NO ISSUE MDDR CLRD MX-4 UPDATED PLACARD REMOVED 8THR732B.'
